# SDR CA061114007

- Difficulty date: November 10, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 12,830 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 454253
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  RT ENGINE THROTTLE CABLE FAILURE:  DURING A ROUTINE FLIGHT, THE PILOT, ENROUTE , NOTED THAT THE RT ENGINE THROTTLE CONTROL WAS STIFF ON APPROACH. THE AIRCRAFT EXPERIENCED A NORMAL LANDING, ONCE ON THE GROUND THE PILOT REPORTED THAT THE RT ENGINE WAS RUNNING AT IDLE AND WOULD NOT RESPOND TO THROTTLE MOVEMENTS. THE AIRCRAFT WAS TAXIED TO THE RAMP AND SHUTDOWN.  THE RT ENGINE WAS INSPECTED, AND MAINTENANCE DETERMINED THE RT THROTTLE CABLE IN THE CABIN PEDESTAL HAD FAILED. THE THROTTLE CABLE WIRES HAD SEVERED APPROXIMATELY .2500 FROM THE SWAGED PORTION OF THE ROD END. UNFORTUNATELY ON A ROUTINE INSPECTION THIS PORTION OF THE CABLE IS COVER BY THE CABLE SLEEVE AND CANNOT BE INSPECTED.   THE RT ENGINE THROTTLE
